# SDR USAAF96023

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Departed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1543 - ON TAKEOFF FROM RDU RWY 23R, CAPT HAD GEAR FAULT MESSAGE, RDU TOWER TOLD HIM IT LOOKED LIKE SOMETHING FELL OFF THE AIRCRAFT.  WHILE THE FLT HELD IN THE AIR OVER RDU, THEY FOUND THE NR 2 MAIN WHEEL ASSY.  FLT PROCEEDED TO CLT.  CORRECTIVE ACTION:  PENDING.  (X)
